MAUDE Adverse Event Report: NORIS MEDICAL LTD PTERYFIT IMPLANT; PTERYFIT DENTAL IMPLANT

NORIS MEDICAL LTD PTERYFIT IMPLANT; PTERYFIT DENTAL IMPLANT
Model Number NMAF4218
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reports the implant was inserted (b)(6) 2025 in the patient's mouth.On (b)(6) 2026, loss of osseointegration was reported.According to the information, the patient is a smoker.Observed during the event: bone loss/mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
PTERYFIT IMPLANT
Common Device Name
PTERYFIT DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key25300511
Report Number3012141159-2026-00146
Device Sequence Number21158851
Product Code DZE
UDI-Device Identifier07290108817102
UDI-Public07290108817102
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/27/2026
Report Date (Section F) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNMAF4218
Device Catalogue NumberNMAF4218
Device Lot Number9001866
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/28/2026
Device Age7 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA05/27/2026